MathSciNet Relay Station
MathSciNet bibliographic data
MR2507731 (2010b:13019) 13C10 (13F20)
Keshari, Manoj Kumar Cancellation problem for projective modules over affine algebras. J. K-Theory 3 (2009), no. 3, 561–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement